Thunderstorm Wind, Cheyenne
- When
- June 3, 1:00 PM MST
- Where
- Cheyenne County, Cheyenne Wells
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.817, -102.350
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at Jun 3, 12:13 PM MST, 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 113 PM MDT SAT JUN 3 2006 .DISCUSSION...LATEST RADAR INDICATES A COUPLE OF THUNDERSTORMS NEAR KGLD NEAR THE DRYLINE. MORE DEVELOPMENT IS LIKELY ACROSS THE WESTERN THIRD OF THE CWA SO HAVE UPDATED ZONES FOR THIS AFTERNOON. OTHERWISE NO OTHER CHANGES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && FS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1055 AM MDT SAT JUN 3 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041415- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1055 AM CDT SAT JUN 3 2006 /400 AM MDT SAT JUN 3 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A DRY LINE WILL MOVE ACROSS EASTERN COLORADO AND WESTERN KANSAS THIS AFTERNOON. MEANWHILE...A WEAK TROUGH WILL MOVE FROM WESTERN NEBRASKA TO CENTRAL KANSAS THIS EVENING. WIDELY SCATTERED THUNDERSTORMS WILL FORM THIS EVENING OVER WESTERN NEBRASKA...AND THEN MOVE SOUTH INTO NORTH CENTRAL KANSAS. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND EAST OF A LINE FROM TRENTON NEBRASKA TO HOXIE KANSAS. THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY TODAY ACROSS NORTHWEST KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE TRI-STATE AREA TUESDAY EVENING...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE BEST CHANCE OF SEVERE WEATHER WILL BE TUESDAY EVENING ACROSS EASTERN COLORADO AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MENTZER/FS
The Goodland radar (KGLD), 83 km away, was scanning. The volume nearest the first event began at 20:01 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2006Every state in 2006This day in weather historyWarnings in Colorado, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5517873.